# SDR CA141218005

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Enstrm F28A
- Engine: Pwa PT6A67A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER NORMAL APPROACH TO LAND, THE TORQUE DROPPED UN-COMMANDED FROM 3400LBS TO 2600LBS, THEN BACK UP AGAIN UN-COMMANDED. OTHER ENGINE PARAMETERS FOLLOWED.
